# SDR AWXA9800223

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D-SMELLED RAW EXHAUST IN COCKPINT AND F/C CABIN ON FINAL.  SHUT OFF NR 2 ON TAXI AND POWERED NR 1 TO 1.3 EPR, SMELLED EXHAUST AGAIN.  RAN APU IN HIGH HEAT ON LEFT PACK NORMAL ODORS.  GOOD HEAT INSIDE AND OUT OF A/C.  CHECKED BOTH PACK ACM OIL AND TURBO FAN OIL OK INSPECTED INLETS AND EXHAUST OF ENGINE CHECK OK NO OIL.  RAN ENGINES AND NO OIL SMELL IN CABIN.  OK FOR SERVICE.
